Two months ago I was diagnosed with an inflamed prostate, and I was on antibiotics for two months. My symptoms were awful and they all went away. Now three weeks after stopping anti optics, I have different issues going on for three weeks or so.
It started with a constant stomach and bladder ache, and my rectum itched. Then my tip of my penis became very sensitive. Now, my testes have a tiny pinch in them when I am about to ejaculate. One time, it burned when I ejaculated and urinated , but otherwise my flow is not blocked like last time, etc.
Also, the area between my rectum and testes spasms and twitches. The muscle I use to cut off urine feels quite weak as well.
I should also mention I have scoliosis and kyphosis of the spine, so my doctors always think it might be that. I'm only 30 years old, so all,of this is giving me a ton of anxiety.
I'm at a complete loss, and my urologist appointment isn't for almost a MONTH. Please help!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.